USING BERNOULLI NUMBERS TO GENERALIZE A LIMIT OF FINITE SUM ARISING FROM VOLUME COMPUTATIONS WITH THE SQUEEZE THEOREM
DOI:
https://doi.org/10.34179/revisem.v6i3.15917Resumen
We developed in this work the computation of the volume of the sphere via the method of exhaustion by inscribed truncated right cones. We show that this computation can be used in calculus courses in several ways; mainly, to motivate and clarify the usage of the squeeze theorem in the computations of sum limits. As a result, we generalized a sum limit using Bernoulli numbers, producing a magnificent example of applied mathematics, and highlighting the importance of exploring when studying mathematics.
Descargas
Descargas
Publicado
2021-10-25
Cómo citar
Nos, R., Sano, M., & Tavares, M. (2021). USING BERNOULLI NUMBERS TO GENERALIZE A LIMIT OF FINITE SUM ARISING FROM VOLUME COMPUTATIONS WITH THE SQUEEZE THEOREM. Revista Sergipana De Matemática E Educação Matemática, 6(3), 77–96. https://doi.org/10.34179/revisem.v6i3.15917
Número
Sección
Matemática
Licencia
Licença Creative Commons
Todos os artigos publicados nesta revista estão licenciados sob a Creative Commons Atribuição 4.0 Internacional (CC-BY 4.0). Isso significa que qualquer pessoa pode copiar, distribuir, remixar, adaptar e utilizar os artigos para qualquer fim, inclusive comercial, desde que seja fornecida a devida atribuição aos autores e à revista. Para mais informações sobre esta licença, acesse: https://creativecommons.org/licenses/by/4.0/ |